# SDR CALA2014102401378

- Difficulty date: October 23, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 66,262 hours, 17,039 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Part number: 111N31024
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON EXT UPPER SURFACE OF CTR FUEL TANK STATION 984, JUST INBD OF STRINGER 18L UNDER FLOORBEAM.  REMOVED CORROSION IAW ECRA 5730-02863.  SEE WIPS & SUB TASK FOR ALL WORK ACCOMPLISHED.
